# SDR ASOA201702011125

- Difficulty date: February 1, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 221 ALF LT SUPPORT ANGLE CRACKED AFT SECTION, APPROX FS 277.00 LBL 12. REMOVED AND REPLACED FLOOR SUPPORT ANGLE ON FS 277.00 & LBL 12 IAW SRM 51-42-06-001-001-A01.
